| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 9, 2014, no. 9-12


Yan Chao-dong
      Application of fixed point theorem of convex-power operators to nonlinear Volterra type integral equations
      International Mathematical Forum, Vol. 9, 2014, no. 9, 407-417
      http://dx.doi.org/10.12988/imf.2014.312233

B. P. Padhy, U. K. Misra, Mahendra Misra, Santosh Kumar Nayak
      Degree of approximation of Fourier series by (E,r)(N,p,q) means
      International Mathematical Forum, Vol. 9, 2014, no. 9, 419-427
      http://dx.doi.org/10.12988/imf.2014.4119

Ruben D. Cordero Jr., Romulo C. Guerrero
      Binding number of corona and join of graphs
      International Mathematical Forum, Vol. 9, 2014, no. 9, 429-436
      http://dx.doi.org/10.12988/imf.2014.312240

Ahmet Hamal
      The completeness of S4
      International Mathematical Forum, Vol. 9, 2014, no. 9, 437-448
      http://dx.doi.org/10.12988/imf.2014.4123

Xinyan Li, Lanlan Li
      Fuzzy regular congruences on an E-inversive E-semigroup
      International Mathematical Forum, Vol. 9, 2014, no. 10, 449-456
      http://dx.doi.org/10.12988/imf.2014.4232

R. M. S. Mahmood
      On subgroups of quasi-graph groups
      International Mathematical Forum, Vol. 9, 2014, no. 10, 457-465
      http://dx.doi.org/10.12988/imf.2014.39175

Masoud Pourhasan, Vahid Reza Hosseini, Iman Golchin
      A common fixed point theorem for a generalized (\psi,\phi)-weak contractions Meir-Keeler type in metric spaces
      International Mathematical Forum, Vol. 9, 2014, no. 10, 467-473
      http://dx.doi.org/10.12988/imf.2014.3596

Allan J. Kroopnick
      On the integration of L^2-solutions of non-oscillatory solutions to x"+a(t)x'+k^2x=0
      International Mathematical Forum, Vol. 9, 2014, no. 10, 475-481
      http://dx.doi.org/10.12988/imf.2014.4117

M.A. Abdel-Sattar, Y. M. Saber
      A study of L-smooth ideals in (L,\odot)-smooth topological spaces
      International Mathematical Forum, Vol. 9, 2014, no. 10, 483-498
      http://dx.doi.org/10.12988/imf.2014.35100

Shuaa Aldhafeeri
      On the existence of certain Steiner systems
      International Mathematical Forum, Vol. 9, 2014, no. 11, 499-514
      http://dx.doi.org/10.12988/imf.2014.4121

Mustapha Ech-Cherif El Kettani, Hassane Benbouziane
      Surjective maps preserving local spectral radius
      International Mathematical Forum, Vol. 9, 2014, no. 11, 515-522
      http://dx.doi.org/10.12988/imf.2014.414

Kyung Ho Kim, Sang Moon Lee
      On generalized f-derivations of BE-algebras
      International Mathematical Forum, Vol. 9, 2014, no. 11, 523-531
      http://dx.doi.org/10.12988/imf.2014.4228

Sidi Hamidou Jah, Ould Ahmed Mahmoud Sid Ahmed
      Positive-normal operators in semi-Hilbertian spaces
      International Mathematical Forum, Vol. 9, 2014, no. 11, 533-559
      http://dx.doi.org/10.12988/imf.2014.4229

Section on Mathematical Education

Oliver Couto
      Taxicab equations for power two, three, four & five
      International Mathematical Forum, Vol. 9, 2014, no. 12, 561-577
      http://dx.doi.org/10.12988/imf.2014.419


Journals | Books | Indexing and abstracting | Author guidelines | Open access